# SDR 2007UALA01411

- Difficulty date: May 2, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 68,135 hours, 8,431 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Motor
- Condition: Overheated
- Location: Nr 2 Cart Lift
- Stage of operation: IN
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

CART LIFT MOTOR NR 2 OVERHEATED AFTER CATERING SERVICE LOADED 8 FOOD CARTS.  [SUP 06-01-07]  REPLACED CART LIFT ACTUATOR MOTOR ASSY PER MM25-38-02. OP CHECKED GOOD.
